MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE INFO CENTER IX

PHILIPS MEDICAL SYSTEMS INTELLIVUE INFO CENTER IX
Model Number 866023
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a red alarm was displayed on the monitor and it does not ring.The biomed replaced the speaker which resolved the issue.The device was reported to be in use on a patient, but no adverse event to the patient or user was reported.A good faith effort (gfe) has confirmed the issue was occurring on the intellivue info center ix, and not on the mx700 as originally reported in mfr # 9610816-2022-00532.

Brand Name
INTELLIVUE INFO CENTER IX
Common Device Name
INTELLIVUE INFO CENTER IX
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16437235
Report Number1218950-2023-00105
Device Sequence Number3136567
Product Code MHX
UDI-Device Identifier00884838029620
UDI-Public00884838029620
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K102495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866023
Device Catalogue Number866023
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Initial Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown